advertisement
Question
Posted by: Reed | 2010/09/23

PCOS &  Nur-Isterate

Is it safe to take Nur-Isterate injection if I have PCOS?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes though it will not help the PCOS if you have symptoms of weight gain, excess hair,etc/

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/09/26

Yes though it will not help the PCOS if you have symptoms of weight gain, excess hair,etc/

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/09/26

Yes though it will not help the PCOS if you have symptoms of weight gain, excess hair,etc/

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement